# SDR ABXA9700630

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 9957739117
- Condition: Cracked
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 92-22-08, FOUND SHEAR TIE CRACKED AT FS 945.  INSTALLED NEW SHEAR TIE IAW DC-9 SRM 51-30-2.
